# SDR CA040911001

- Difficulty date: September 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,585 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: G, S
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE AIRCRAFT PARKED ON APRON , UPON CREW ARRIVAL TO GET READY FOR DEPARTURE , THE CREW NOTICED SEVERAL CIRCUT BREAKERS WERE POPPED AND THE ATTEMPT TO RESET WAS NOT SUCCESFUL . MAINTENANCE SUSPECT THE FAULT TO BE WITH THE GROUND POWER UNIT WHICH WAS ATTACHED TO AIRCRAFT , HOWEVER THE FOLLOWING PARTS NEEDED TO BE REPLACED PIROR TO RETURN AIRCRAFT TO SERVICE 1- BOTH FUEL FLOW INDICATORS P/N SEL-OC8J 2- CABIN PRESSURE CONTROLLER P/N SET LOCH20F 3- FLIGHT. GUIDANCE CONTROLLER  P/N 7003975-901
